# SDR DALA2021082605063

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 81,083 hours, 16,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1807 DURING CABIN EMERGENCY LIGHTS TEST MAINTENANCE FOUND AISLE LIGHTS INOPERATIVE FROM SEAT 35F TO 38F. CORRECTIVE ACTION: REPLACED CHARGER ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 8009162)
